# SDR P9RA20050090

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ITEM DEFERRED PER 33-51-2; CANCUN MAINTENANCE.  SAT MAINTENANCE 6/13/05 REMOVED AND REPLACED BULB.  CLEARED MEL.
